Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes scanty menstrual bleeding?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Question
i am a twenty two years girl. my m c bleeding is very little..Is it himoglobin deficiency ? if it is what will be I do ?
Posted Sat, 22 Feb 2014 in Women's Health
 
 
Answered by Dr. Arif N Khan 54 minutes later
Brief Answer: could be due to hormonal problem. Detailed Answer: Hi, Thank you for choosing XXXXXXX Little bleeding during menstrual cycles is known as Hypomenorrhoea, the usual causes are hormonal like Thyroid abnormality(hypo thyroidism) or prolactin hormone problem or could be due to PCOS(poly cystic ovarian disease). You need clinical evaluation and blood investigations to rule out these problems. Also get a scan pelvis to rule out PCOS. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
 
Follow-up: What causes scanty menstrual bleeding? 24 hours later
please give me vitamin medicince usable for me..
 
 
Answered by Dr. Arif N Khan 15 hours later
Brief Answer: B-complex combination are good Detailed Answer: Hello XXXXXXX I apologize for the late response; I was away from my computer due to unavoidable reasons. Coming back to your question, there are so many multivitamins available over the counter in India. I usually give Vitamin B complex combination for my patients. I also advise you to take Iron supplementation if you are anaemic and protein supplementation if you are thin. Kindly do not take any stress, as stress can make your periods irregular and worsen the condition. Additionally you can try Yoga, exercises and other stress relieving hobbies. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor